# SDR CALA2013092391369

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,699 hours, 22,084 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, BRAKES.  FOUND BROKEN WIRE ONE FOOT FROM 41GG.  SPLICE IN NEW WIRE PAIR & REPLACED CANNON PLUG ON 41G G IAW ESPM 20-53-29, 20-53-31, 20-43-11.
